# SDR HNAA2019050200132

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,418 hours, 40,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  608     33-51  0021790  30APR19  RIC  CLOSE AISLE 12 EMERGENCY EXIT SIGN AFT PORTION NOT ILLUMINATED 36218  00 NGR FACT  30APR19  09:55  RIC RESEATED CONNECTORS FOR AFT EXIT LOCATING SIGN AT ROW 12 IN REF TOAMM 33-50-15-000/400-801-A. OPS CHECK GOOD OK FOR SERVICE.
